# SDR DL72S991910

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651751737
- Condition: Cracked
- Location: Bs 1263,
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CHANNEL AT FS 1263 ON THE RT TORQUE BOX OF THE     VENTRAL STAIRWAY WAS FOUND WITH A TYPICAL CRACK PER B727 S/B 53-0129.  THE CRACK PART WAS REMOVED AND REPLACED WITH A NEW CHANNEL PER ER/A 368109-14AD.
